# SDR DALA2024072407442

- Difficulty date: July 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB BTW STA Y=387-408 AT FWD CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00079: CORROSION LEVEL 2. DOOR JAMB BTW STA Y=387-408 AT FWD CARGO COMPARTMENT DOOR WAS REPAIRED PER B717-200 SRM 53-20-15-2R PROCEDURE 6 REPAIR 6. (LP #0462776)
